# SDR SWAA074002

- Difficulty date: August 10, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 74,898 hours, 51,111 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6573735
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT WING 0 GROUND SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
